X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (7772) 7772
Conference Proceeding (267) 267
Book Chapter (106) 106
Dissertation (51) 51
Publication (19) 19
Magazine Article (17) 17
Paper (10) 10
Government Document (6) 6
Book / eBook (3) 3
Report (3) 3
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
monotonicity (3179) 3179
mathematics (2685) 2685
mathematical monotonicity (2614) 2614
mathematics, applied (2106) 2106
mathematical functions (1005) 1005
statistics & probability (832) 832
mathematical theorems (830) 830
analysis (814) 814
economics (778) 778
studies (537) 537
social sciences, mathematical methods (454) 454
operations research & management science (451) 451
algorithms (450) 450
economic theory (427) 427
integers (426) 426
approximation (422) 422
mathematical analysis (414) 414
inequalities (405) 405
convexity (401) 401
mathematical models (348) 348
convergence (347) 347
mathematics, interdisciplinary applications (341) 341
optimization (322) 322
stability (272) 272
polynomials (267) 267
game theory (262) 262
random variables (261) 261
uniqueness (258) 258
mathematical inequalities (257) 257
mathematics, general (248) 248
research (244) 244
applied mathematics (239) 239
existence (224) 224
monotonic functions (214) 214
economics / management science (212) 212
economic models (208) 208
operators (207) 207
computer science (197) 197
statistics (197) 197
banach space (196) 196
complete monotonicity (195) 195
mathematical vectors (184) 184
equations (183) 183
social choice (183) 183
sufficient conditions (183) 183
computer science, interdisciplinary applications (180) 180
differential equations (177) 177
perceptron convergence procedure (175) 175
applications of mathematics (173) 173
algebra (172) 172
topology (172) 172
systems (171) 171
physics, mathematical (168) 168
inequality (162) 162
equilibrium (158) 158
regularity (154) 154
games (152) 152
continuous functions (151) 151
topological theorems (146) 146
axioms (142) 142
bounds (140) 140
hilbert spaces (140) 140
interpolation (140) 140
coefficients (138) 138
mathematical intervals (137) 137
methods (137) 137
gamma function (135) 135
operations research/decision theory (135) 135
variational inequalities (135) 135
computer science, theory & methods (133) 133
usage (133) 133
estimators (132) 132
entropy (131) 131
eigenvalues (130) 130
engineering, electrical & electronic (127) 127
markov processes (127) 127
nash equilibrium (125) 125
computer science, artificial intelligence (124) 124
matrices (124) 124
symmetry (124) 124
nonlinearity (122) 122
logic (120) 120
logical theorems (119) 119
theorems (116) 116
inference (115) 115
numerical analysis (115) 115
vertices (115) 115
utility functions (114) 114
economics general (112) 112
monotonicity formula (112) 112
stochastic monotonicity (112) 112
topological spaces (112) 112
social choice, clubs, committees, associations (111) 111
concavity (110) 110
probability (109) 109
probabilities (108) 108
real numbers (108) 108
semantics (107) 107
homeomorphism (106) 106
markov chains (106) 106
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (8191) 8191
Japanese (34) 34
French (18) 18
Korean (15) 15
Portuguese (10) 10
Spanish (8) 8
Chinese (5) 5
German (3) 3
Swedish (3) 3
Norwegian (2) 2
Belarusian (1) 1
Lithuanian (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Aequationes mathematicae, ISSN 1420-8903, 2018, Volume 93, Issue 1, pp. 121 - 135
The points of upper and lower monotonicity of absolute norms in $$\mathbb {R} ^{2}$$ R 2 are characterized. These results are used to calculate the... 
Secondary 46B20 | Köthe spaces | Monotonicity properties | Upper monotonicity points | Primary 46E30 | Analysis | 46B22 | psi $$ ψ -direct sums | Mathematics | Lower monotonicity points | The characteristic of monotonicity | Combinatorics
Journal Article
Statistics and computing, ISSN 1573-1375, 2018, Volume 29, Issue 5, pp. 869 - 890
Journal Article
Comptes rendus. Mathématique, ISSN 1631-073X, 02/2018, Volume 356, Issue 2, pp. 207 - 213
In Optimal Transport theory, three quantities play a central role: the minimal cost of transport, originally introduced by Monge, its relaxed version... 
MATHEMATICS | MONOTONICITY | CONNECTIONS | OPTIMAL TRANSPORTATION
Journal Article
Information sciences, ISSN 0020-0255, 2019, Volume 501, pp. 236 - 247
The relaxation of monotonicity requirements is a trend in the theory of aggregation functions. In the recent literature, we can find several relaxed forms of... 
Weak monotonicity | Directional monotonicity | Ordered directional monotonicity | Strengthened ordered directional monotonicity | Cone monotonicity | COMPUTER SCIENCE, INFORMATION SYSTEMS | AGGREGATION FUNCTIONS
Journal Article
Organon F, ISSN 1335-0668, 2017, Volume 24, Issue 1, pp. 2 - 9
Lukowski has argued that, if it is the case that there are actual non-monotonic inferences, they are very hard to find. In this paper, a representative kind of... 
Logic | non-monotonicity | Disjunction | monotonicity | logic | inference | PHILOSOPHY
Journal Article
Stochastic processes and their applications, ISSN 0304-4149, 2010, Volume 120, Issue 6, pp. 959 - 982
Journal Article
05/2014, ISBN 0470723777, Volume 16, Issue 4, 21
This chapter talks about the properties of a special subclass of the coherent lower previsions, namely, those that are n‐monotone, for n ≥ 1. The first section... 
2‐monotonicity | coherence | comonotone additivity | coherent lower previsions | Greco's Representation Theorem | n‐monotonicity | Choquet integration | Choquet integral | n-Monotonicity | Comonotone additivity | Coherence | Natural extension | n-monotonicity | natural extension | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE
Book Chapter
Journal of functional analysis, ISSN 0022-1236, 2019, Volume 277, Issue 6, pp. 1581 - 1602
We establish the optimal regularity for solutions to the multiple membranes problem, and perform a blow-up analysis at points on the free boundary with the... 
Monotonicity formula | Free boundary problems | Elliptic equations | MATHEMATICS
Journal Article
Games and economic behavior, ISSN 0899-8256, 07/2017, Volume 104, pp. 656 - 665
We investigate extension/resource monotonicity and respecting improvements properties of the cumulative offer process (COP). Extension monotonicity says that... 
Extension monotonicity | Respecting improvements | Resource monotonicity | The cumulative offer process | Population monotonicity | Matching with contracts | COMPARATIVE STATICS | CONTRACTS | STABILITY | SUBSTITUTES | DEFERRED-ACCEPTANCE | CHOICE | ECONOMICS | Physicians | Police
Journal Article
Journal of inequalities and applications, ISSN 1025-5834, 2014, Volume 2014, Issue 1, pp. 131 - 131
Schuster introduced the notion of Blaschke-Minkowski homomorphism and considered its Shephard problems. Wang gave the definition of Lp Blaschke-Minkowski... 
Monotonicity inequality | Shephard problem
Journal Article
Operations research, ISSN 0030-364X, 10/2011, Volume 59, Issue 5, pp. 1304 - 1308
We consider an inbound call center with a fixed reward per call and communication and agent costs. By controlling the number of lines and the number of agents,... 
call centers | monotonicity
Journal Article
Journal of functional analysis, ISSN 0022-1236, 07/2017, Volume 273, Issue 1, pp. 283 - 328
R. Nevanlinna showed that elements of the Pick class, the set of complex analytic functions taking the upper half plane into itself, have certain integral... 
Free analysis | Noncommutative functions | Operator representations | Matrix monotonicity | MATHEMATICS
Journal Article
Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability, ISSN 1350-7265, 08/2018, Volume 24, Issue 3, pp. 1692 - 1725
We develop a new and general notion of parametric measure models and statistical models on an arbitrary sample space Omega which does not assume that all... 
Sufficient statistic | Fisher quadratic form | Monotonicity | Amari-Chentsov tensor | sufficient statistic | SPACE | STATISTICS & PROBABILITY | monotonicity | UNIQUENESS
Journal Article
Mathematics of operations research, ISSN 0364-765X, 2/2018, Volume 43, Issue 1, pp. 222 - 227
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 04/2017, Volume 448, Issue 1, pp. 691 - 706
We study a precomposition of a maximal monotone operator with linear mappings, which preserves the maximal monotonicity in the setting of reflexive Banach... 
Maximal cyclic monotonicity | Differential inclusions | Maximal monotonicity | Precomposition with linear operators | Passivity condition | Lur'e systems | MATHEMATICS, APPLIED | SPACES | STABILITY | SUM | Lure systems | MATHEMATICS | MAPPINGS | CONVEX-ANALYSIS | OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.